# SDR SWI2024F00277

- Difficulty date: February 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED INNER BASE PLATE FOR AFT DRAIN MAST AFT OF FRAME 589 BTWN STRG26R-STRG25R (MARKED)    (C-CHECK RO 4/3/2024)   REMOVED AND REPLACED AFT DRAIN MAST MOUNTING PLATE WITH NEW, REF CRJ 200 SRM 51-42-06 AND DWG 601R43216 REV -D, OPS TEST GOOD, LEAK CHECKS GOOD, SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
